U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

Is rash linked to potassium citrate?

1 doctor answer3 doctors weighed in
Dr. PHILIP WALLER
Rheumatology 34 years experience
Rare: There is a always a potential for severe life threatening reaction that can cause severe skin rash that would include hives and other skin manifestations.

Related questions

A 47-year-old member asked:
What dose of urocit k (potassium citrate)?
1 doctor answer2 doctors weighed in
A 36-year-old female asked:
Can low potassium levels cause skin rashes on face?
1 doctor answer1 doctor weighed in
A 34-year-old member asked:
Hi docs, is it true that potassium citrate pills are digestible?
1 doctor answer1 doctor weighed in
Last updated Oct 9, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.